MAUDE Adverse Event Report: NEUROPACE, INC. COVER, BURR HOLE

NEUROPACE, INC. COVER, BURR HOLE
Model Number BURR HOLE COVER, 8110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns system remains implanted and programmed for use.
 
Event or Problem Description
The incision site over one of the neuropace burr hole covers did not properly heal.The treating clinician noted that the patient's skin was very thin overlying the burr hole, and local wound care (oral antibiotics, medihoney, peroxide, etc.) were not effective in the healing process.The burr hole cover was explanted and replaced with a burr hole plate (non-neuropace manufactured product).Additional treatment included oral antibiotics.

Brand Name
COVER, BURR HOLE
Common Device Name
COVER, BURR HOLE
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key10861612
Report Number3004426659-2020-00057
Device Sequence Number19915782
Product Code GXR
UDI-Device Identifier00855547005205
UDI-Public010085554700520517201119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberBURR HOLE COVER, 8110
Device Catalogue Number1007841
Device Lot Number29336-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR